IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Ken-ichi Yoshida (Univ. of Tsukuba)
Vice Chair Hiroyuki Osaki (Kwansei Gakuin Univ.), Masahiro Jibiki (NICT), Yutaka Nakamura (Kyushu Inst. of Tech.)
Secretary Satoshi Matsuura (Tokyo Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.)
Assistant Yuichiro Hei (KDDI R&D Labs.), Hiroshi Yamamoto (Ritsumeikan Univ.), Toshiki Watanabe (NEC)

Conference Date Tue, Aug 25, 2015 12:30 - 20:00
Topics Internet Operation and Management, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Tue, Aug 25 PM  Opening
12:30 - 12:35
  12:30-12:35 Opening Address ( 5 min. )
Tue, Aug 25 PM  Invited Talk 1
12:35 - 13:20
(1) 12:35-13:20 [Invited Talk]
Prospect of the Fifth Generation Mobile Telecommunication Technology, and its Network Operations and Management IA2015-19
Yoshinori Kitatsuji (KDDI Lab)
  13:20-13:25 Break ( 5 min. )
Tue, Aug 25 PM  Network Design
13:25 - 14:40
(2) 13:25-13:50 Human Network Interaction
-- Developing a Network Design Method Considering Communication Behavior --
IA2015-20
Hideyuki Koto, Sumaru Niida, Norihiro Fukumoto, Shigehiro Ano (KDDI R&D Labs.), Shin'ichi Arakawa, Masayuki Murata (Osaka Univ.)
(3) 13:50-14:15 End to End Theorem in Distributed System Designe IA2015-21 Masataka Ohta (TIT)
(4) 14:15-14:40 A New Parametric Method for Localized Star Spanning Tree Generation IA2015-22 Kazuaki Oya, Toshinori Watanabe, Hisashi Koga (UEC)
  14:40-14:50 Break ( 10 min. )
Tue, Aug 25 PM  Invited Talk 2
14:50 - 15:35
(5) 14:50-15:35 [Invited Talk]
Architecture of Smart Meter Telemetering Platform
-- IoT via SMF, a remote management technology --
IA2015-23
Yoshihiro Iwanaga (IIJ)
  15:35-15:40 Break ( 5 min. )
Tue, Aug 25 PM  Network Analysis
15:40 - 16:55
(6) 15:40-16:05 Scalability Analysis of Large-scale CCN Network with Network Virtualization IA2015-24 Ryo Nakamura, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(7) 16:05-16:30 Extracting Block Structure from Router Command Output Data IA2015-25 Tatsuaki Kimura, Akio Watanabe, Keishiro Watanabe, Tsuyoshi Toyono, Keisuke Ishibashi (NTT)
(8) 16:30-16:55 Study on a New Method for Assessing Hierarchal Relationship between QoS and QoE for Web Services with Path Analysis and Principal Component Analysis IA2015-26 Yuna Adachi, Yoshihiro Ito, Ryosuke Koshimura (NIT)
  16:55-17:05 Break ( 10 min. )
Tue, Aug 25 PM  EPC, PTP, Cloud
17:05 - 18:20
(9) 17:05-17:30 A Resource Estimation Method Considering Terminals Communication Initiation Delay in Virtualized EPC IA2015-27 Ryota Mizutani, Takeshi Usui, Takeshi Kubo, Yoshinori Kitatsuji (KDDI Lab.)
(10) 17:30-17:55 The current status and the future directions of the PTP interoperability testing
-- The Consideration based on Interop Tokyo 2015 ShowNet --
IA2015-28
Mikito Hasegawa (SSOL), Yuji Sekiya (Univ. of Tokyo)
(11) 17:55-18:20 Cloud Computing and Phallogocentrism IA2015-29 Hiroki Kashiwazaki (Osaka Univ.)
  -  
Tue, Aug 25 PM  Closing, Beer Talk
18:20 - 20:00
  18:20-18:30 Closing Address ( 10 min. )
(12) 18:30-20:00 Beer Talk

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 


Last modified: 2015-08-26 10:32:00


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan